JINR-E11-2002-106


A Numerical algorithm for modeling boson fermion stars in dilatonic gravity


Boyadjiev, T.L. (Dubna, JINR) ; Todorov, M.D. (Tech U. of Sofiya, Inst. Appl. Math.) ; Fiziev, P.P. (Sofiya U.) ; Yazadjiev, S.S. (Sofiya U.)

Published in: J.Comput.Appl.Math.
Year: 2002
Vol.: 145
Page No: 113
Pages: 18

Web-Page: http://www1.jinr.ru/Preprints/2002/11_index.html

Total numbers of views: 999
Numbers of unique views: 458
 Record created 2010-10-28, last modified 2014-01-30


External link:
Download fulltext
DUBNA
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)